Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

Note on ``Approximation of curves by line segments''


Author: N. Ream
Journal: Math. Comp. 15 (1961), 418-419
MSC: Primary 65.20
DOI: https://doi.org/10.1090/S0025-5718-1961-0129109-0
Original Article: Math. Comp. 15 (1961), 40-47.
MathSciNet review: 0129109
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] H. Stone, ``Approximation of curves by line segments,'' Math. Comp., v. 15, 1961, p. 40-47. MR 0119390 (22:10154)
  • [2] H. Hamer, ``Optimum linear-segment function generation,'' Trans. Amer. Inst. Elec. Engrs., v. 75, 1956, p. 518-520.
  • [3] M. E. Fisher, ``The optimum design of quarter-squares multipliers with segmented characteristics,'' J. Sci. Instrum., v. 34, 1957, p. 312-316.
  • [4] N. Ream, ``Approximation errors in diode function-generators,'' J. Electronics Control, v. 7, 1959, p. 83-96.

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.20

Retrieve articles in all journals with MSC: 65.20


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1961-0129109-0
Article copyright: © Copyright 1961 American Mathematical Society

American Mathematical Society